American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13E15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] S. M. Bhatwadekar, Amartya K. Dutta and Nobuharu Onoda. On algebras which are locally $\mathbb{A}^{1}$ in codimension-one. Trans. Amer. Math. Soc. 365 (2013) 4497-4537.
Abstract, references, and article information   
View Article: PDF

[2] Matthias Aschenbrenner and Christopher J. Hillar. Erratum for ``Finite generation of symmetric ideals''. Trans. Amer. Math. Soc. 361 (2009) 5627-5627. MR 2515827.
Abstract, references, and article information   
View Article: PDF

[3] Matthias Aschenbrenner and Christopher J. Hillar. Finite generation of symmetric ideals. Trans. Amer. Math. Soc. 359 (2007) 5171-5192. MR 2327026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Robert G. Underwood and Lindsay N. Childs. Duality for Hopf orders. Trans. Amer. Math. Soc. 358 (2006) 1117-1163. MR 2187648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jerry L. Muhasky. The differential operator ring of an affine curve . Trans. Amer. Math. Soc. 307 (1988) 705-723. MR 940223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Lindsay N. Childs and Susan Hurley. Tameness and local normal bases for objects of finite Hopf algebras . Trans. Amer. Math. Soc. 298 (1986) 763-778. MR 860392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1